skin-hair-icon
Black spots on the lower part of my body
Hi doctors, Thank you very much (to whoever replies to my question). These spots started appearing last September - October. I have consulted a few dermatologists and have been using the medication they provided. Some of the spots have faded completely, however the rest of the spots are there as if it is. I was diagnosed with Lichen Planus, but I am afraid that this might be something else. This might be psychological because my doctor assures me every time that these spots are nothing serious and these are definitely not cancerous spots. However I am not able to put my mind to rest about these. Attaching a few pictures of the major spots that are currently there. Thanks!
35 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from eczematous dermatitis causing this pigmentation. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.